# SDR AALA202205128484

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737
- Aircraft serial: 31178
- Aircraft time: 25,739 hours, 10,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT INOPERATIVE AT 26C. REMOVED AND REPLACED EMERGENCY LIGHT SHROUD PER CMM 25-23-67.
